# SDR 95ZZZX850

- Difficulty date: January 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N54351
- Make and model: Boeing 727231
- Aircraft serial: 21983
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 990
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING CHECK C-2D, FOUND A 6 INCH CRACK AT STR 29R, BS 990, OUTBOARD SIDE OF BOTTOM RADIUS.  STOP DRILLED CRACK PER SRM 51-10-1, PAGE 6A, AND REPAIRED PER SSRM 53-10-213 AND TWA DWG. C03440.   ACFT TOTAL TIME:  37,342 HOURS; 24,204 CYCLES.
